# SDR CALA0800269

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 30,560 hours, 10,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 52145057
- Condition: Discharged
- Location: Cabin
- Part time: 30,559 hours, 10,898 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL HAS SEVERAL LIGHTS OUT.  REPLACED BATTERY PACKS AT STA 322 WL 291 RBL & STA 565 WL 213 R BL RBC.  REF WDW 33-91-11.
